×

Some properties of Hermite based Appell matrix polynomials. (English) Zbl 1364.33004

Summary: In this paper, the Hermite based Appell matrix polynomials are introduced by using certain operational methods. Some properties of these polynomials are considered. Further, some results involving the 2D Appell polynomials are established, which are proved to be useful for the derivation of results involving the Hermite based Appell matrix polynomials.

MSC:

33B10 Exponential and trigonometric functions
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
33C47 Other special orthogonal polynomials and functions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Appell, P.: Sur une class de polynomes. Ann. Sci. Ecole Norm. Sup. 9 (2) 119-144 (1880). · JFM 12.0342.02
[2] Bretti, G., Cesarano, C., Ricci, P.E.: Laguerre-type exponentials and generalized Appell poly- nomials. Comput. Math. Appl. 48 833-839 (2004). · Zbl 1072.33010
[3] Bretti, G., Ricci, P.E.: Multidimensional extensions of the Bernoulli and Appell polynomials. Taiwanese J. Math. 8 (3) 415-428 (2004). · Zbl 1084.33007
[4] Dattoli, G.: Hermite-Bessel and Laguerre-Bessel functions: A by product of the monomiality principle. in: Advanced Special Functions and Applications, Melfi, 1999, in: Proc. Melfi Sch. Adv. Top. Math. Phys. 1, Aracne, Rome 147-164 (2000). · Zbl 1022.33006
[5] Dattoli, G., Migliorati, M., Srivastava, H.M.; Sheffer polynomials, monomiality principle, al- gebraic methods and the theory of classical polynomials, Math. Compt. Model. 45 (2007) 1033-1041. · Zbl 1117.33008
[6] Dattoli, G., Ottaviani, P.L., Torre, A., Vázquez, L.: Evolution operator equations: integration with algebraic and finite-difference methods. Applications to physical problems in classical and quantum mechanics and quantum field theory. Riv. Nuovo Cimento Soc. Ital. Fis. 20 (2) 1-133 (1997).
[7] Dattoli, G., Srivastava, H.M., Subuhi Khan: Operational versus Lie-algebraic methods and the theory of multi-variable Hermite polynomials, Integ. Trans. Sp. Functs, 16(1) (2005) 81-91. · Zbl 1072.33011
[8] Dattoli, G., Srivastava, H.M., Zhukovsky, K.; Operational methods and differential equations with applications to initial-value problems, Appl. Math. Comput. 184 (2007) 979-1001. · Zbl 1113.35009
[9] Dunford, N., Schwartz, J.: Linear operators. Part I, Interscience, New York, 1957. · Zbl 0243.47001
[10] Gould, H.W., Hopper, A.T.: Operational formulas connected with two generalizations of Her- mite polynomials. Duke. Math. J. 29 51-63 (1962). · Zbl 0108.06504
[11] Jódar, L., Company, R.: Hermite matrix polynomials and second order matrix differential equations. J. Approx. Theory Appl. 12 (2) 20-30 (1996). · Zbl 0858.15014
[12] Jódar, L., Company, R., Navarro, E.: Laguerre matrix polynomials and systems of second order differential equations. Appl. Numer. Math. 15 53-63 (1994) . · Zbl 0821.34010
[13] Jódar, L., Company, R., Ponsoda, E.: Orthogonal matrix polynomials and systems of second order differential equations. Differential Equations Dynam. Systems. 3 269-288 (1995). · Zbl 0892.33004
[14] Jódar, L., Defez, E.: On Hermite matrix polynomials and Hermite matrix function. J. Approx. Theory Appl. 14 (1) 36-48 (1998). · Zbl 0911.15015
[15] Pinter, A., Srivastava, H.M.; Addition theorems for the Appell polynomials and the associated classes of polynomial expansions, Aequat. Math. 85 (2013), 483-495. · Zbl 1288.11022
[16] Srivastava H.M., Manocha H.L.: A Treatise on generating functions, Halsted Press-Ellis Hor- wood Limited-John Wiley and Sons, New York-Chichester-Brisbane-Toronto, 1984. · Zbl 0535.33001
[17] Srivastava, H.M.: Some characterizations of Appell and q-appell polynomials, Ann.Mat.Pura. Appl. 130 (1) (1982) 321-329. · Zbl 0468.33007
[18] Srivastava, H.M., Ozarslan, M.A., Banu Yilmaz: Some families of differential equations associated with the Hermite-Based Appell polynomials and other classes of Hermite-Based polynomials, Filomat 28:4 (2014), 695-708. · Zbl 1474.33053
[19] Subuhi Khan, Al-Gonah, A.A.: Multi-variable Hermite matrix polynomials: Properties and applications. J. Math. Anal. Appl. 412 222-235 (2014). · Zbl 1308.33007
[20] Subuhi Khan, Raza, N.: 2-variable generalized Hermite matrix polynomials and lie algebra representation. Rep. Math. Phys. 66 (2) 159-174 (2010). · Zbl 1229.33018
[21] Metwally, M.S.: Operational rules and arbitrary order two-index two-variable Hermite matrix generating functions. Acta Math. Acad. Paed. Nyír. 27 41-49 (2011). · Zbl 1240.33009
[22] Metwally, M.S., Mohamed, M.T., Shehata, A.: Generalizations of two-index two-variable Her- mite matrix polynomials. Demonstratio Math. XLII (4) 687-701 (2009). · Zbl 1186.15019
[23] Steffensen, J.F.: The poweriod, an extension of the mathematical notion of power. Acta Math. 73 333-36 (1941). · Zbl 0026.20805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.